Alert archive / Montana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 34, NWS Billings, MT
NWS Billings, MT issued this severe thunderstorm warning at Jul 7, 2021, 6:35 PM MDT for 6 counties in Montana. It was in force for 55 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2021, 6:35 PM MDT (00:35 UTC)
- Expired
- Jul 7, 2021, 7:30 PM MDT
- In force
- 55 min
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Big Horn County, MT, Carbon County, MT, Golden Valley County, MT, Musselshell County, MT, Stillwater County, MT, Yellowstone County, MT
The radar
The Billings radar (KBLX), 35 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 6:55 PM MDT | TSTM WND GST 68 | 10 E Molt, MT | |
| Jul 7, 7:00 PM MDT | TSTM WND GST 58 | 6 Ene Broadview, MT | |
| Jul 7, 7:10 PM MDT | TSTM WND GST 62 | 19 Ssw Klein, MT | |
| Jul 7, 7:10 PM MDT | TSTM WND GST 73 | 3 Nw Billings, MT | |
| Jul 7, 7:19 PM MDT | TSTM WND GST 52 | 3 Wsw Lockwood, MT | |
| Jul 7, 7:34 PM MDT | TSTM WND GST 61 | 11 Se Huntley, MT | |
| Jul 7, 7:40 PM MDT | TSTM WND DMG | 3 E Billings, MT | 6 INCH TREE LIMB IN ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 3:03 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 0.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -372 J/kg
- Mixed-layer LCL
- 2303 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
764
WUUS55 KBYZ 080035
SVRBYZ
MTC003-009-037-065-095-111-080130-
/O.NEW.KBYZ.SV.W.0034.210708T0035Z-210708T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Billings MT
635 PM MDT Wed Jul 7 2021
The National Weather Service in Billings has issued a
* Severe Thunderstorm Warning for...
Northeastern Stillwater County in south central Montana...
West central Big Horn County in south central Montana...
North central Carbon County in south central Montana...
Musselshell County in central Montana...
Yellowstone County in south central Montana...
Golden Valley County in central Montana...
* Until 730 PM MDT.
* At 634 PM MDT, severe thunderstorms were located along a line
extending from 24 miles north of Deadmans Basin Reservoir to 9
miles southeast of Ryegate to 10 miles east of Columbus to 12 miles
north of Red Lodge, moving east at 50 mph.
HAZARD...60 mph wind gusts. Penny size hail is possible with the
strongest storms along this line.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Billings, Columbus, Roundup, Laurel, Bridger, Joliet, Fromberg,
Lockwood, Worden, Huntley, Pryor, Shepherd, Billings Heights,
Billings West End, Ballantine, Broadview, Lavina, Halfbreed Lake
Wildlife, Edgar and Silesia.
This replaces the previous warning for these areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind damage with these storms may occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
If on or near Cooney Reservoir, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4675 10830 4617 10811 4566 10806 4523 10827
4529 10939 4597 10916 4632 10922 4663 10939
4674 10939
TIME...MOT...LOC 0034Z 269DEG 41KT 4669 10931 4619 10914 4568 10904
4537 10929
HAIL...0.88IN
WIND...60MPH
$$
Chambers2 follow-up statements
459
WWUS55 KBYZ 080101
SVSBYZ
Severe Weather Statement
National Weather Service Billings MT
701 PM MDT Wed Jul 7 2021
MTC003-009-037-065-095-111-080130-
/O.CON.KBYZ.SV.W.0034.000000T0000Z-210708T0130Z/
Stillwater MT-Big Horn MT-Carbon MT-Musselshell MT-Yellowstone MT-
Golden Valley MT-
701 PM MDT Wed Jul 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHEASTERN STILLWATER...WEST CENTRAL BIG HORN...NORTH CENTRAL
CARBON...MUSSELSHELL...YELLOWSTONE AND EASTERN GOLDEN VALLEY
COUNTIES...
At 700 PM MDT, severe thunderstorms were located along a line
extending from 23 miles south of Grass Range to 19 miles southwest of
Roundup to near Billings West End to Fromberg, moving east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated. 68 mph wind gust reported in Molt with
this line of severe storms.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Billings, Roundup, Laurel, Bridger, Joliet, Fromberg, Lockwood,
Huntley, Pryor, Shepherd, Billings Heights, Worden, Billings West
End, Ballantine, Broadview, Lavina, Edgar, Molt, Silesia and Acton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. Wind damage with these storms will
likely occur before any rain or lightning. Do not wait for the sound
of thunder before taking cover. SEEK SHELTER IMMEDIATELY inside a
sturdy structure and stay away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4675 10830 4617 10811 4566 10806 4523 10827
4528 10907 4595 10895 4632 10899 4657 10912
4674 10920
TIME...MOT...LOC 0100Z 264DEG 43KT 4669 10890 4619 10873 4574 10860
4537 10889
HAIL...0.75IN
WIND...70MPH
$$
Chambers517
WWUS55 KBYZ 080117
SVSBYZ
Severe Weather Statement
National Weather Service Billings MT
717 PM MDT Wed Jul 7 2021
MTC037-095-080125-
/O.CAN.KBYZ.SV.W.0034.000000T0000Z-210708T0130Z/
Stillwater MT-Golden Valley MT-
717 PM MDT Wed Jul 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STILLWATER AND
EASTERN GOLDEN VALLEY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
south central and central Montana.
LAT...LON 4675 10830 4617 10811 4566 10806 4523 10827
4527 10890 4560 10892 4561 10885 4569 10891
4613 10892 4613 10878 4628 10878 4638 10886
4658 10891 4658 10899 4674 10900
TIME...MOT...LOC 0115Z 269DEG 41KT 4669 10866 4619 10849 4574 10836
4537 10865
$$
MTC003-009-065-111-080130-
/O.CON.KBYZ.SV.W.0034.000000T0000Z-210708T0130Z/
Big Horn MT-Carbon MT-Musselshell MT-Yellowstone MT-
717 PM MDT Wed Jul 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WEST CENTRAL BIG HORN...NORTH CENTRAL CARBON...MUSSELSHELL AND
YELLOWSTONE COUNTIES...
At 715 PM MDT, severe thunderstorms were located along a line
extending from 15 miles southwest of Flatwillow to 17 miles south of
Roundup to near Lockwood to 6 miles southwest of Pryor, moving east
at 45 mph.
HAZARD...75 mph wind gusts.
SOURCE...Radar indicated. At 710 pm a gust of 73 mph was reported at
the Billings airport.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Billings, Roundup, Laurel, Fromberg, Lockwood, Huntley, Pryor,
Shepherd, Billings Heights, Worden, Billings West End, Ballantine,
Broadview, Edgar, Silesia, Acton, Rockvale, Klein and Comanche.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damaging winds. Wind damage with these storms may occur before
any rain or lightning. Do not wait for the sound of thunder before
taking cover. SEEK SHELTER IMMEDIATELY inside a sturdy structure and
stay away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4675 10830 4617 10811 4566 10806 4523 10827
4527 10890 4560 10892 4561 10885 4569 10891
4613 10892 4613 10878 4628 10878 4638 10886
4658 10891 4658 10899 4674 10900
TIME...MOT...LOC 0115Z 269DEG 41KT 4669 10866 4619 10849 4574 10836
4537 10865
HAIL...<.75IN
WIND...70MPH
$$
ChambersWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:08 PM MDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 7, 3:08 PM MDT, 3 hours 27 minutes before
Area Forecast Discussion...Updated
National Weather Service Billings MT
308 PM MDT Wed Jul 7 2021
.DISCUSSION...
Today through Thursday night...
A couple of disturbances moving through the area this afternoon
through tonight. First one doesn't pack much punch but is
producing a few very light showers and some wind gusts to 30 mph
around Livingston. The cloud cover from this feature is helping to
hold temperatures down just a bit from what they would be, and may
cut 5 degrees off high temperatures across the southwest quarter
of the forecast area. The second disturbance will push into the
area from the west around 4pm or so and is expected to generate a
squall line of high based thunderstorms that will cross the area
this evening exiting the east in the early morning hours. Airmass
and shear profiles are much different than yesterday, so the mode
of storms today will be high based with damaging wind gusts being
the main threat. Last several runs of the HRRR showing a wall of
wind moving into the Billings area between 5 and 7pm with gusts in
the 40 to 60 mph range, and possibly as high as 75mph if
everything plays out just right. The aforementioned cloud cover
reduced temperatures may play a role in just how strong those
winds get. Frequent lightning, brief rainfall, and maybe some
small hail are also possible with these storms.
Thursday looks drier with less convective activity. Models are
taking the next disturbance well north of the area which allows
downslope west to northwest winds to scour out some of the
moisture that was in place the past week or so. That pushes RH
values well into the teens to single digits, while temperatures
stick in the mid to upper 90s. At this time winds look light
enough to preclude any fire weather highlites but will keep an eye
on that.
Thursday night northeast winds try to surge back into the area
from the northern plains, bringing moisture and cooler air back
int the area for Friday. Along this resurgent boundary there could
be a few showers/thunderstorms develop, mainly from Rosebud county
east.
Main message for the short term, be prepared for the possibility
of damaging winds with line of storms that moves through this
evening. Chambers
Friday through Wednesday...
The extended period continues to look fairly active, at least to
start the period, with some potential for late period activity as
well.
Friday and Friday night should see a chance for widespread precip
for the region, as an upper level trough crosses the region,
flattening the ridge. Precip is expecte to linger in the east for
much of the day Saturday. The upper level ridge is quick to
rebuild over western Montana Saturday and shift eastward Sunday,
bringing a return of dry conditions and hot temperatures.
An area of low pressure is progged across southern Canada Sunday
night, which should flatten the ridge again. The pattern locks
fairly flat from this point through midweek, allowing potential
for a more progressive, active pattern to re-emerge. A cold front
associated with the Canadian low is expected to dropping through
the area Monday, bringing slightly cooler temps, and a chance for
showers and thunderstorms. Additional pieces of energy will keep
temps a little cooler than those seen over the weekend, and could
bring additional precip potential. Currently ensembles and models
look fairly dry for the latter half of the extended period, so
grids are mainly dry this far out.
Expect highs in the 80s to low 90s for Friday and Saturday, with
with 90s to a few degrees above 100 for Sunday. Upper 80 and low
90s are expected for the beginning of next week. Overnight lows
look to be in the 50s and 60s for most nights. Gilstad
&&
.AVIATION...
VFR conditions will prevail for the next 24 hours. A few
thunderstorms are drifting through the southern mountains early
this afternoon, slowly diminishing as they move eastward. Main
aviation threat with this activity will be localized gusts to
35kts. A squall line is expected to develop over the western
foothills (KLVM) late this afternoon and spread eastward into the
KBIL area between 23-01z and into KMLS 03-05z. Thunderstorms along
this squall are expected to produce wind gusts of 40 to 60kts.
Local MVFR visibility is possible near precipitation areas
associated with the squall line. Conditions will improve quickly
behind the line. Chambers
&&
.PRELIMINARY POINT TEMP/POPS...
Thu Fri Sat Sun Mon Tue Wed
-----------------------------------------------------------
BIL 064/097 063/088 059/091 063/099 066/093 063/092 063/092
41/U 14/T 10/U 00/U 11/U 11/U 11/U
LVM 055/094 054/085 052/092 056/097 057/092 055/091 055/091
31/H 14/T 10/U 00/U 11/U 11/U 11/U
HDN 061/098 061/091 056/092 059/100 062/096 060/095 060/094
31/U 24/T 20/U 00/U 00/U 11/U 11/U
MLS 065/095 062/087 061/088 063/098 065/094 062/092 062/091
41/U 24/T 31/U 01/U 11/U 11/U 11/U
4BQ 065/095 063/088 061/086 061/095 066/095 063/091 063/090
41/U 24/T 42/T 01/U 01/U 11/U 21/U
BHK 060/093 058/086 057/085 058/094 060/093 058/088 058/088
52/T 24/T 52/T 01/U 11/U 11/U 21/U
SHR 058/094 057/086 053/087 055/095 059/092 057/091 057/088
31/U 14/T 31/U 01/U 11/U 12/T 22/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...Severe Thunderstorm Watch 346 in effect until 11 PM MDT this
evening FOR ZONES
29>31-34-40-42-56>58-63>68-138-139-141-169>173-228-235.
WY...None.
&&
weather.gov/billingsHazardous weather outlook, Jul 7, 6:02 AM MDT, 12 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Billings MT 602 AM MDT Wed Jul 7 2021 MTZ029>034-036-037-040-042-056>058-063>068-138-139-141-169>173-228- 235-081215- Musselshell-Treasure-Northern Rosebud-Custer-Fallon- Northern Stillwater-Powder River-Carter-Northern Park- Golden Valley-Red Lodge Foothills-Northern Big Horn- Southern Rosebud-Judith Gap-Paradise Valley-Livingston Area- Beartooth Foothills-Absaroka/Beartooth Mountains-Crazy Mountains- Southern Big Horn-Southeastern Carbon-Northern Sweet Grass- Bighorn Canyon-Northern Carbon-Pryor/Northern Bighorn Mountains- Melville Foothills-Northeastern Yellowstone-Southern Wheatland- Southwestern Yellowstone- 602 AM MDT Wed Jul 7 2021 This Hazardous Weather Outlook is for portions of central Montana...south central Montana and southeast Montana. * WHAT...Strong to Severe Thunderstorms. * WHERE...South central and southeast Montana. * WHEN...This afternoon and evening. * ADDITIONAL DETAILS...Scattered showers and thunderstorms are expected this afternoon and evening. A few storms could be severe with large hail and strong wind gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready to seek shelter if threatening weather approaches. Have a way to receive watches and warnings from the National Weather Service. Additional graphics can be found at: https://www.weather.gov/billings &&
In the hours before
Special weather statement, Jul 7, 4:23 PM MDT, 2 hours 12 minutes before
Special Weather Statement National Weather Service Billings MT 423 PM MDT Wed Jul 7 2021 MTZ064-065-067-072300- Paradise Valley MT-Absaroka/Beartooth Mountains MT- Livingston Area MT- 423 PM MDT Wed Jul 7 2021 ...SIGNIFICANT WEATHER ADVISORY... At 423 PM MDT, Doppler radar was tracking a strong thunderstorm near Livingston, moving east at 25 mph. Half inch hail and wind gusts of 50 to 55 mph are possible with this storm. Locations impacted include... Livingston. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for south central Montana. LAT...LON 4559 11074 4570 11075 4578 11024 4551 11024 TIME...MOT...LOC 2223Z 270DEG 22KT 4565 11063 Chambers
Special weather statement, Jul 7, 5:03 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Billings MT
503 PM MDT Wed Jul 7 2021
MTZ029-031-072345-
Northern Rosebud MT-Musselshell MT-
503 PM MDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY...
At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Melstone, or 26 miles southeast of Winnett, moving
east at 30 mph.
Half inch hail and wind gusts up to 50 mph are possible with this
storm.
Locations impacted include...
Melstone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
central and southeastern Montana.
LAT...LON 4685 10768 4651 10765 4653 10817 4675 10824
4676 10783 4678 10785 4679 10784 4680 10785
4681 10784 4685 10789
TIME...MOT...LOC 2302Z 287DEG 28KT 4668 10807
TesarSpecial weather statement, Jul 7, 5:26 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Billings MT
526 PM MDT Wed Jul 7 2021
MTZ040-063>068-141-172-228-080015-
Melville Foothills MT-Beartooth Foothills MT-Paradise Valley MT-
Northern Park MT-Judith Gap MT-Southern Wheatland MT-
Crazy Mountains MT-Absaroka/Beartooth Mountains MT-
Livingston Area MT-Northern Sweet Grass MT-
526 PM MDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY...
At 525 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 22 miles southwest of Harlowton to 23 miles
northwest of Cooke City. Movement was east at 55 mph.
Wind gusts of 50 to 55 mph are possible with these storms.
Locations impacted include...
Livingston, Big Timber, Harlowton, Springdale, Mystic Lake, Melville,
Greycliff, Twodot, Nye, Dean and Mc Leod.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
south central and central Montana.
LAT...LON 4513 10969 4516 11057 4619 11053 4618 11028
4642 11028 4656 10967
TIME...MOT...LOC 2325Z 249DEG 50KT 4621 11018 4531 11019
ChambersLocal storm report, Jul 7, 5:31 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
531 PM MDT WED JUL 07 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND GST 4 SE BANNER 44.57N 106.82W
07/07/2021 M51.00 MPH SHERIDAN WY DEPT OF HIGHWAYS
0435 PM HAIL LIVINGSTON 45.66N 110.56W
07/07/2021 E0.50 INCH PARK MT PUBLIC
0515 PM TSTM WND GST 6 ENE LIVINGSTON 45.70N 110.45W
07/07/2021 M55.00 MPH PARK MT ASOS
&&
TRCSpecial weather statement, Jul 7, 5:54 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Billings MT
554 PM MDT Wed Jul 7 2021
MTZ030-080045-
Treasure MT-
554 PM MDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY...
At 553 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Hysham, moving southeast at 25 mph.
Half inch hail and wind gusts up to 50 mph are possible with this
storm.
Locations impacted include...
Hysham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
south central and southeastern Montana.
LAT...LON 4643 10715 4639 10715 4639 10703 4636 10703
4617 10722 4627 10757 4629 10757 4629 10759
4631 10760 4631 10761 4635 10761 4635 10763
4646 10757
TIME...MOT...LOC 2353Z 288DEG 23KT 4636 10751
TesarSpecial weather statement, Jul 7, 6:21 PM MDT, 14 minutes before
Special Weather Statement National Weather Service Billings MT 621 PM MDT Wed Jul 7 2021 MTZ030-031-080045- Northern Rosebud MT-Treasure MT- 621 PM MDT Wed Jul 7 2021 ...SIGNIFICANT WEATHER ADVISORY... At 621 PM MDT, Doppler radar was tracking a strong thunderstorm near Hysham, moving east at 30 mph. Half inch hail and wind gusts of 50 to 55 mph are possible with this storm. Locations impacted include... Hysham and Vananda. A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for southeastern Montana. LAT...LON 4628 10725 4656 10709 4650 10679 4613 10690 TIME...MOT...LOC 0021Z 286DEG 28KT 4634 10717 Tesar
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:21 PM MDT | Special Weather Statement | BYZ | Treasure | 24 min |
| Jul 7, 6:47 PM MDT | Special Weather Statement | BYZ | Rosebud | 28 min |
| Jul 7, 7:00 PM MDT | Severe Thunderstorm Warning | BYZ | Rosebud | 30 min |
| Jul 7, 7:24 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Musselshell, Rosebud, Treasure, Yellowstone | 66 min |
| Jul 7, 7:31 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Rosebud | 29 min |
| Jul 7, 7:53 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 52 min |
| Jul 7, 8:14 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 46 min |
| Jul 7, 8:23 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Rosebud | 52 min |
| Jul 7, 8:59 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 31 min |
| Jul 7, 9:13 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Powder River, Rosebud | 62 min |
| Jul 7, 9:19 PM MDT | Severe Thunderstorm Warning | BYZ | Carter | 56 min |
| Jul 7, 9:50 PM MDT | Special Weather Statement | BYZ | Fallon | 55 min |
| Jul 7, 10:05 PM MDT | Special Weather Statement | BYZ | Carter | 40 min |
| Jul 7, 10:08 PM MDT | Special Weather Statement | BYZ | Powder River | 52 min |
| Jul 7, 10:59 PM MDT | Special Weather Statement | BYZ | Carter, Powder River | 61 min |
| Jul 7, 11:59 PM MDT | Special Weather Statement | BYZ | Carter | 46 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.